Thrombotic microangiopathy associated with interferon-beta treatment in patients with multiple sclerosis

  • Seyed Mohammad Baghbanian Bualicina Hospital, Mazandaran University of Medical Sciences, Sari, Iran
  • Abdorreza Naser Moghadasi Multiple Sclerosis Research Center, Neuroscience Institute, Tehran University of Medical Sciences, Tehran, Iran
Keywords: Multiple Sclerosis, Thrombotic Microangiopathy, Interferon-beta

Abstract

Thrombotic microangiopathy associated with interferon-beta treatment in patients with multiple sclerosis

References

1. Barbour T, Johnson S, Cohney S, Hughes P. Thrombotic microangiopathy andassociated renal disorders. Nephrol Dial
Transplant 2012; 27(7): 2673-85.
2. Broughton A, Cosyns JP, Jadoul M.Thrombotic microangiopathy induced bylong-term interferon-beta therapy formultiple sclerosis: A case report. ClinNephrol 2011; 76(5): 396-400.
3. Ferrari S, Scheiflinger F, Rieger M,Mudde G, Wolf M, Coppo P, et al.
Prognostic value of anti-ADAMTS 13antibody features (Ig isotype, titer, andinhibitory effect) in a cohort of 35 adultFrench patients undergoing a first episodeof thrombotic microangiopathy with
undetectable ADAMTS 13 activity.Blood 2007; 109(7): 2815-22.
4. Olea T, Diaz-Mancebo R, Picazo ML,artinez-Ara J, Robles A, Selgas R.Thrombotic microangiopathy associatedwith use of interferon-beta. Int J NephrolRenovasc Dis 2012; 5: 97-100.
5. Orvain C, Augusto JF, Besson V, Marc G, Coppo P, Subra JF, et al. Thrombotic microangiopathy due to acquired ADAMTS13 deficiency in a patient receiving interferon-beta treatment for multiple sclerosis. Int Urol Nephrol 2014;46(1): 239-42.
6. Vosoughi R, Marriott JJ. Thrombotic microangiopathy in Interferon Beta treated multiple sclerosis patients: Review of literature and report of two new cases. Mult Scler Relat Disord 2014;3(3): 321-5.
Published
2018-04-07
How to Cite
1.
Baghbanian SM, Naser Moghadasi A. Thrombotic microangiopathy associated with interferon-beta treatment in patients with multiple sclerosis. IJNL. 17(2):89-0.
Section
Clinical Note(s)